# SDR SIMA20150211008

- Difficulty date: February 11, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 27,232 hours, 23,132 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14523057005
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX, DAMAGE TO THE REAR FUSELAGE WAS DISCOVERED BEYOND ALLOWABLE LIMITS.  PERFORMED PERMANENT REPAIR OF REAR FUSELAGE 1 SKIN IAW EO-EM-5300-2021 PT D & ERS-EM-53MR-1071.
